# SDR 2003F00523

- Difficulty date: July 17, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Part number: 3C2200
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRL 6717 - PHX-FAT - RETURNED TO FIELD FOR AN ELEVATOR SPLIT EICAS MSG IN FLIGHT.  MAINTENANCE TROUBLESHOT AND FOUND RTVD BAD.  THE RVDT WAS CHANGED AND PERFORMED OPS CHECK.  AIRCRAFT CURRENTLY IN SERVICE. (M)
